Access Restriction

Author Dunham, Charles B.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1974
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Chebyshev approximation on an interval and closed subsets by a Haar subspace are considered. The closeness of best approximations on subsets to the best approximation on the interval is examined. It is shown that under favorable conditions the difference is $\textit{O}((density$ of the subset)2), making it unnecessary to use very large finite subsets to get good approximations on the interval.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1974-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 21
Issue Number 2
Page Count 3
Starting Page 311
Ending Page 313

Open content in new tab

   Open content in new tab
Source: ACM Digital Library